# SDR R61A2020110800729

- Difficulty date: November 2, 2020
- Submitted: November 8, 2020
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 27,129 hours, 19,191 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 17066072001
- Condition: Corroded
- Location: Frame 76
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF III FR 76 SHEAR CLIP BETWEEN STR 22L-STR 23L HAS CORROSION.  REPLACED IAW SRM 51-41-01 AND 51-41-02.
